Journal article icon

Journal article

The critical domain size of stochastic population models

Abstract:

Identifying the critical domain size necessary for a population to persist is an important question in ecology. Both demographic and environmental stochasticity impact a population’s ability to persist. Here we explore ways of including this variability. We study populations with distinct dispersal and sedentary stages, which have traditionally been modelled using a deterministic integrodifference equation (IDE) framework. Individual-based models (IBMs) are the most intuitive stochastic analo...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Publisher's version

Actions


Access Document


Files:
Publisher copy:
10.1007/s00285-016-1021-5

Authors


Reimer, JR More by this author
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Zoology
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Institute
Rhodes Trust More from this funder
Natural Sciences and Engineering Research Council of Canada More from this funder
Publisher:
Springer Berlin Heidelberg Publisher's website
Journal:
Journal of Mathematical Biology Journal website
Volume:
74
Issue:
3
Pages:
755–782
Publication date:
2016
DOI:
EISSN:
1432-1416
ISSN:
0303-6812
URN:
uuid:55027d16-c05f-4339-aac0-ad69c2eeed00
Source identifiers:
620014
Local pid:
pubs:620014

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP